Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Tampa Bay, FL

May 13, 2007Hillsborough County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 13, 2007, 3:54 PM EDT for Hillsborough County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2007, 3:54 PM EDT (19:54 UTC)
Expired
May 13, 2007, 4:30 PM EDT
In force
36 min
Issued by
NWS Tampa Bay, FL
Area
Counties, with a storm outline in the text

County Hillsborough County, FL

The radar

The Tampa radar (KTBW), 30 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 3:55 PM EDTHAIL 0.75Mango, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTBW 131954
SVRTBW
FLC057-132030-
/O.NEW.KTBW.SV.W.0039.070513T1954Z-070513T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
354 PM EDT SUN MAY 13 2007

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HILLSBOROUGH COUNTY IN FLORIDA.

* UNTIL 430 PM EDT

* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...OVER
  BRANDON.  THE STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANGO.
  EAST LAKE-ORIENT PARK.

SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND
HAIL THE SIZE OF PENNIES OR LARGER. MOVE TO A PLACE OF SAFETY.

QUARTER SIZE HAIL IS LIKELY. MOVE INDOORS IMMEDIATELY.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.

&&

LAT...LON 2790 8224 2804 8222 2804 8240 2790 8237

$$

63
2 follow-up statements
000 
WWUS52 KTBW 132020
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
420 PM EDT SUN MAY 13 2007

FLC057-132030-
/O.CON.KTBW.SV.W.0039.000000T0000Z-070513T2030Z/
HILLSBOROUGH-
420 PM EDT SUN MAY 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL HILLSBOROUGH COUNTY...

AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF TEMPLE TERRACE...MOVING
NORTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANGO.
  TEMPLE TERRACE.

THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
  QUARTER SIZE HAIL.
  EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.

MOVE INTO A STURDY BUILDING IMMEDIATELY

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.

&&

LAT...LON 2793 8225 2806 8224 2805 8240 2792 8237

$$

63
000 
WWUS52 KTBW 132033
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
432 PM EDT SUN MAY 13 2007

FLC057-132042-
/O.EXP.KTBW.SV.W.0039.000000T0000Z-070513T2030Z/
HILLSBOROUGH-
432 PM EDT SUN MAY 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILLSBOROUGH COUNTY
HAS EXPIRED...

AT 432 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE 
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

DOPPLER RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.

STRONG THUNDERSTORMS ARE DEVELOPING IN EASTERN HILLSBOROUGH 
COUNTY...AND A WARNING MAY BE REQUIRED SOON.

&&

LAT...LON 2793 8225 2806 8224 2805 8240 2792 8237

$$

63

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 1:27 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 13, 1:27 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
127 PM EDT SUN MAY 13 2007

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

.SHORT TERM (TONIGHT - TUESDAY)...AN RATHER ACTIVE AFTERNOON IS SHAPING
UP AS COLD MID LEVEL TEMPERATURES (500MB TEMPS -10 TO -13C) ASSOCIATED
WITH A WEAK UPPER TROUGH NOW EXITING TO THE EAST OF THE PENINSULA COMBINES
WITH ACTIVE EAST AND WEST COAST SEA BREEZE CIRCULATIONS AND A SOUTHWARD
SAGGING BACK DOOR FRONT TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS OVER THE FORECAST AREA...WITH THE GREATEST CONCENTRATION
OF STORMS LIKELY TO SET UP OVER INTERIOR LOCATIONS DURING MID TO LATE
AFTERNOON.  THE COMBINATION OF THE COLD AIR ALOFT AND STEEP LAPSE RATES
WILL SUPPORT LARGE HAIL AND DAMAGING TSTMS WINDS WITH THE STORMS THAT
BECOME SEVERE...SO RESIDENTS HAVING OUTDOOR ACTIVITIES THIS MOTHERS
DAY SHOULD KEEP AN EYE TO THE SKY AND MOVE INDOOR IMMEDIATELY IF
THREATENING WEATHER APPROACHES.

AFTER SUNSET TONIGHT THE SEVERE THREAT SHOULD DIMINISH...BUT THE SOUTHWARD
SAGGING FRONT MOVING INTO THE CENTRAL PENINSULA WILL KEEP LOW POPS
CHANCES (20%) GOING FOR ADDITIONAL SHOWERS OR STORMS THROUGH MOST OF
THE NIGHT ALONG WITH CONSIDERABLE CLOUDINESS. IN ADDITION TO THE SHOWERS
AND STORMS...PATCHY SMOKE AND HAZE WILL CONTINUE TO LINGER OVER THE
NATURE COAST...WITH LESS SMOKE AND HAZE EXPECTED FURTHER TO THE
SOUTH.

DURING MONDAY AND TUESDAY THE FRONT WILL STALL OUT ACROSS THE SOUTH
CENTRAL PENINSULA AS STRONG SURFACE HIGH PRESSURE BUILDING IN OVER
THE MID ATLANTIC BRIDGES ACROSS IT. RESIDUAL MOISTURE AND INSTABILITY
WILL KEEP POP CHANCES HIGHEST (30-50%) ACROSS CENTRAL AND SOUTHERN
MOST ZONES IN THE VICINITY OF THE FRONT...WITH LOWER POPS 20% FAR
NORTH. A TIGHTENING GRADIENT WILL SUPPORT BREEZY CONDITIONS FROM
HERNANDO COUNTY NORTH...ESPECIALLY OVER THE ADJACENT GULF WATERS WITH
NORTHEAST TO EAST WINDS IN THE 10-15 MPH RANGE ELSEWHERE. NEAR SEASONAL
LEVEL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD...WITH DAYTIME
HIGHS CLIMBING INTO THE MID/UPPER 80S WITH OVERNIGHT LOWS IN THE MID
AND UPPER 60S. MAV/MET TEMPS ARE AGAIN CLOSE...SO A BLEND SHOULD
SUFFICE IN MOST LOCATIONS.

&&

.LONG TERM (TUESDAY NIGHT - SUNDAY)...A MID LEVEL TROUGH SYSTEM
CONTINUES TO DEVELOP AROUND EASTERN CANADA ON TUESDAY EVENING AND
SENDS A SURFACE BOUNDARY SOUTHWARD AND INTO THE SOUTHEAST U.S. BY
WEDNESDAY EVENING. THE FRONT SLOWS DOWN NEAR THE FLORIDA/GEORGIA
REGION BEFORE FINALLY PUSHING INTO THE STATE ON FRIDAY.
MEANWHILE...GFS KEEPS THE WESTERN EDGE OF THE RIDGE OVER THE
ATLANTIC JUST OFF AND TO THE NORTHEAST OF FLORIDA WITH GENERALLY
LIGHT EASTERLY TO NORTHEASTERLY FLOW PREVAILING THROUGH FRIDAY.
UNDER THIS REGIME OF WEAK FLOW...SEA BREEZES ARE EXPECTED TO RETURN
EACH AFTERNOON THROUGH THURSDAY ALONG WITH HIGHER CHANCES OF SHOWERS
AND THUNDERSTORMS. A WEAK INVERTED TROUGH FEATURE IS ALSO BEING
DEPICTED BY GFS MOVING ALONG THE SOUTHERN PORTION OF THE RIDGE WHICH
MAY BRING AN INCREASE IN LOW LEVEL MOISTURE INTO THE AREA BY
WEDNESDAY.

POPS HAVE BEEN ADJUSTED IN ORDER TO REFLECT A LITTLE MORE FAVORABLE
ENVIRONMENT FOR INCREASED SHOWER AND THUNDERSTORM ACTIVITY
POTENTIAL. FOR WEDNESDAY WILL BEGIN INCREASING TO 30 PERCENT
SOUTHWARD AND SPREADING NORTHWARD THROUGH THE AFTERNOON. ON THURSDAY
MOST OF THE SIGNIFICANT CONVECTION WILL OCCUR OVER THE INTERIOR AS
SEA BREEZES CONVERGE BUT WILL KEEP UNIFORM 30 POPS EVERYWHERE OVER
LAND. WITH THE FRONTAL PASSAGE ON FRIDAY A DRIER MORE STABLE AIRMASS
MOVES INTO THE AREA FROM THE NORTH WITH POPS DECREASING TO ISOLATED
20 PERCENT AT BEST THROUGH THE WEEKEND.

EXPECT TEMPERATURES TO REMAIN NEAR OR SLIGHTLY WARMER THAN CLIMO
THROUGH THURSDAY...THEN DROPPING TWO OR THREE DEGREES ON FRIDAY IN
THE WAKE OF THE FRONT.

&&

.AVIATION...VISIBILITIES SLOWLY RECOVERING AT ALL TAF SITES WITH
MOST REPORTING P6SM. VCTS POSSIBLE FOR THE REST OF THE AFTERNOON AS
THUNDERSTORMS MAY DEVELOP ALONG SEA BREEZE BOUNDARIES AND BRING
BRIEF MVFR/IFR PERIODS. SOME POCKETS OF SMOKE WILL LINGER AROUND
COASTAL LOCATIONS THROUGH THE REST OF THE AFTERNOON AND EVENING
BRINGING BRIEF PERIODS OF MVFR 3-5SM AND OCCASIONAL 1-2SM
ESPECIALLY OVER TPA...PIE AND SRQ THROUGH MONDAY EARLY IN THE
MORNING.

&&

.MARINE...WINDS AND SEAS WILL INCREASE LATER TONIGHT AND MONDAY
BEHIND THE COLD FRONT WITH SMALL CRAFT CONDITIONS A GOOD POSSIBILITY
ESPECIALLY OVER THE OUTER WATERS...WITH SCEC IN THE NEAR SHORE. FOR
NOW WILL HIGHLIGHT SMALL CRAFT ADVISORY AND EXERCISE CAUTION MAY BE
REQUIRED LATER TONIGHT AND MONDAY IN THE AFTERNOON COASTAL PACKAGE
AND LET THE EVENING SHIFT DECIDE WHETHER TO HOIST THESE ADVISORIES
OR NOT BASED ON LATER MODEL RUNS. THE GRADIENT WILL WEAKEN ON TUESDAY
WITH WINDS AND SEAS SUBSIDING.  LIGHTER WINDS AND SEAS ALONG WITH AN
AFTERNOON SEA BREEZES REDEVELOPING IS EXPECTED WEDNESDAY THROUGH
FRIDAY AS HIGH PRESSURE BUILDS IN OVER THE WATERS.

&&

.FIRE WEATHER...SUFFICIENT MOISTURE SHOULD KEEP HUMIDITY VALUES ABOVE
CRITICAL LEVELS THE NEXT FEW DAYS...WITH NO RED FLAG CONDITIONS
EXPECTED AT THIS TIME...HOWEVER INCREASING SURFACE WINDS WILL FAN
THE ONGOING WILDFIRES ACROSS THE NORTHERN PENINSULA ON MONDAY...WHILE
ANY LIGHTNING STRIKES FROM THE TSTMS WILL POSE A THREAT FOR STARTING
ADDITIONAL FIRES ACROSS THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  71  86  68  85 /  20  40  10  30
FMY  68  87  67  84 /  20  50  20  50
GIF  70  84  68  85 /  30  40  10  30
SRQ  68  86  68  85 /  20  40  10  30
BKV  67  85  65  85 /  20  30  10  20
SPG  73  84  71  84 /  20  40  10  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...JCM
LONG TERM/AVIATION...AR
Hazardous weather outlook, May 13, 5:00 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
500 AM EDT SUN MAY 13 2007

FLZ039-042-043-048-132100-
LEVY-CITRUS-SUMTER-HERNANDO-
500 AM EDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 35 MPH
AND BRIEF HEAVY RAIN.

...SMOKE AND AIR QUALITY IMPACT...
AN AIR STAGNATION ADVISORY REMAINS IN EFFECT THIS MORNING.  NOT MUCH
RELIEF THROUGH THE DAY AS A COLD FRONT APPROACHES NORTH FLORIDA.
VISIBILITY WILL BE REDUCED DUE TO SMOKE...ESPECIALLY THIS
MORNING.  VISIBILITY WILL GRADUALLY IMPROVE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS WEDNESDAY THROUGH FRIDAY
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 35 MPH AND BRIEF HEAVY
RAIN.

...FIRE WEATHER IMPACT...
A COLD FRONT WILL PUSH SOUTH OF THE AREA ON MONDAY WITH BRISK
NORTHEAST WINDS CLEARING OUT THE SMOKE ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLZ049>052-055>057-060>062-065-132100-
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
500 AM EDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 35 MPH
AND BRIEF HEAVY RAIN.

...FIRE WEATHER IMPACT...
AN AIR STAGNATION ADVISORY REMAINS IN EFFECT THIS MORNING.  NOT MUCH
RELIEF THROUGH THE DAY AS A COLD FRONT APPROACHES NORTH FLORIDA.
VISIBILITY WILL BE REDUCED DUE TO SMOKE...ESPECIALLY THIS
MORNING.  VISIBILITY WILL GRADUALLY IMPROVE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS EACH DAY WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN.

...FIRE WEATHER IMPACT...
A COLD FRONT WILL PUSH SOUTH OF THE AREA ON MONDAY WITH BRISK
NORTHEAST WINDS CLEARING OUT THE SMOKE ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

OGLESBY

In the hours before

Special weather statement, May 13, 11:33 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1133 AM EDT SUN MAY 13 2007

FLZ039-042-043-048>052-055>057-060>062-065-132100-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
1133 AM EDT SUN MAY 13 2007

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE OVER INTERIOR SECTIONS OF
WEST CENTRAL AND SOUTHWEST FLORIDA THIS AFTERNOON...

A MOIST AND VERY UNSTABLE AIR MASS ACROSS WEST CENTRAL AND SOUTHWEST
FLORIDA WILL COMBINE WITH THE EAST AND WEST COAST SEA BREEZE CIRCULATIONS
AND A SOUTHWARD SAGGING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS
ACROSS THE REGION THIS AFTERNOON. AT THE PRESENT TIME THE STRONGEST
AND GREATEST CONCENTRATION OF STORMS IS FORECAST TO SET UP OVER INTERIOR
LOCATIONS FROM WILDWOOD SOUTH TO ARCADIA AND EASTWARD INTO HIGHLANDS
COUNTY ALONG THE SEA BREEZE MERGERS. WITH RATHER COLD TEMPERATURES
IN THE MID LEVELS OF THE ATMOSPHERE...SOME STORMS MAY BECOME SEVERE.
AT THE PRESENT TIME THE PRIMARY HAZARDS FROM THE STORMS WILL BE LARGE
HAIL...DAMAGING THUNDERSTORMS WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND HEAVY RAINFALL.

ALL RESIDENTS AND VISITORS OF WEST CENTRAL AND SOUTHWEST FLORIDA PLANNING
ANY OUTDOOR ACTIVITIES THIS AFTERNOON SHOULD KEEP AN EYE TO THE SKY.
IF THREATENING WEATHER APPROACHES YOUR LOCATIONS...MOVE INDOORS IMMEDIATELY.
SLOW MOVING STORMS WILL RESULT IN LOCALLY HEAVY RAINFALL...WHICH MAY
PRODUCE MINOR FLOODING LOW LYING AND POOR DRAINAGE AREAS. MOTORISTS
SHOULD EXERCISE CAUTION AS THE HEAVY RAIN WILL REDUCE VISIBILITIES AND
CAUSE PONDING OF WATER ON ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER UPDATES
AND OR POSSIBLE WARNINGS THROUGH THE AFTERNOON.

JCM

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 2:41 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando64 min
May 13, 3:03 PM EDTSevere Thunderstorm WarningTBWSumter27 min
May 13, 3:15 PM EDTSevere Thunderstorm WarningTBWLevy30 min
May 13, 3:43 PM EDTSevere Thunderstorm WarningTBWPasco29 min
May 13, 4:03 PM EDTSevere Thunderstorm WarningTBWLevy42 min
May 13, 4:07 PM EDTSevere Thunderstorm WarningTBWSumter38 min
May 13, 4:46 PM EDTSevere Thunderstorm WarningTBWPolk44 min
May 13, 5:13 PM EDTSevere Thunderstorm WarningTBWHardee25 min
May 13, 6:46 PM EDTSevere Thunderstorm WarningTBWHighlands29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.